# SDR ASAA2022121641155

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,054 hours, 17,400 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Faulted
- Location: Control Panel
- Part time: 67,719 hours, 28,217 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP DISPLAYS UNREADABLE AND WITH F/D'S ON VOR/LOC CYCLING ON. GROUNDED - YES. REPLACED MCP, INSTALLATION TEST GOOD REF B737-800 AMM 22-11-34.
